RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 1, Pages 80–84 (Mi mz10355)  

Orthogonality of the Modules of Dual Groups

Yu. V. Kostromina

Moscow State Pedagogical University

Abstract: Warfield duality for locally free groups and Arnold duality for quotient divisible groups are studied. It is shown that the modules of Warfield dual groups are orthogonal and the modules of Arnold dual groups are orthogonal.

Keywords: Warfield duality, Arnold duality, orthogonal modules, Maltsev matrix, $p^s$-module of a locally free group, $p$-adic module of a group.

DOI: https://doi.org/10.4213/mzm10355

Full text: PDF file (393 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:1, 69–72

Bibliographic databases:

Document Type: Article
UDC: 512.541
Received: 11.07.2013
Revised: 14.01.2014

Citation: Yu. V. Kostromina, “Orthogonality of the Modules of Dual Groups”, Mat. Zametki, 97:1 (2015), 80–84; Math. Notes, 97:1 (2015), 69–72

Citation in format AMSBIB
\Bibitem{Kos15}
\by Yu.~V.~Kostromina
\paper Orthogonality of the Modules of Dual Groups
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 1
\pages 80--84
\mathnet{http://mi.mathnet.ru/mz10355}
\crossref{https://doi.org/10.4213/mzm10355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370496}
\zmath{https://zbmath.org/?q=an:06459055}
\elib{http://elibrary.ru/item.asp?id=23421497}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 1
\pages 69--72
\crossref{https://doi.org/10.1134/S0001434615010095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350557000009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84941649337}


Linking options:
  • http://mi.mathnet.ru/eng/mz10355
  • https://doi.org/10.4213/mzm10355
  • http://mi.mathnet.ru/eng/mz/v97/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:100
    Full text:13
    References:10
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019